# SDR SWIA2020010247542

- Difficulty date: December 9, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.0 BETWEEN LBL9 AND LBL 27 FLOOR SUPPORT HAS POSSIBLE CORROSION (C-CHECK) RO 12/31/2019  DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND MANUFACTURED PART PER BOMBARDIER DRAWING.  -R PART MARKED "AVMAX P/N 60135031-165" INSTALLED MANUFACTURED PART AT F.S. 589.0 BETWEEN LBL 9 AND LBL 27 PER CRJ200 SRM.
